MISC

Best Medicines For Congestion

Does shopping for the best Medicines For Congestion get stressful for you? Are doubts rolling over your head and confusing you? We know how it is; we have been through the entire journey of Medicines For Congestion research as we have put forward an entire list of the best Medicines For Congestion available in the market these days. We have brainstormed a few questions that most of you might have in mind.

Alka-Seltzer Plus Severe Cough, Mucus and Congestion Liquid Gels, 20 Count

 out of stock
as of October 31, 2021 7:28 am

Features

  • Alka Seltzer Plus severe cough, mucus and congestion liquid gels
  • Multi symptom
  • 20 liquid gels

Advil Allergy & Congestion Relief, Pain Reliever / Fever Reducer, 50 Count, Pack of 1

 in stock
2 new from $18.95
Free shipping
as of October 31, 2021 7:28 am

Features

  • One package of 50 coated tablets of Advil Allergy and Congestion Relief Tablets, Pain Reliever, Fever Reducer and Allergy Relief with Ibuprofen, Phenylephrine HCl and Chlorpheniramine Maleate 4 mg
  • 200mg ibuprofen pain medication temporarily relieves fever, minor body aches and headache
  • Phenylephrine HCl 10 mg tablets with chlorpheniramine maleate 4mg work together to deliver sinus pressure relief, nasal congestion relief, runny nose relief and nasal swelling relief
  • Coated Advil Allergy and Congestion tablets are easily portable, so you can have allergy relief ready whenever you need it
  • Allergy and pain medicine for adults and children 12 years of age and older

Advil Sinus Congestion And Pain Relief, 200mg Ibuprofen, Pain and Fever Reducer, (20 count), Nasal Decongestant, Fast Relief For Nasal Congestion And Swelling, Sinus Pressure, Headache, And Fever

 in stock
4 new from $8.98
Free shipping
as of October 31, 2021 7:28 am

Features

  • One package of 20 coated tablets of Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl
  • Advil ibuprofen 200mg pain medicine for adults temporarily relieves fever, minor body aches and headache
  • Phenylephrine HCl 10 mg tablets provide sinus pressure relief, nasal congestion relief and nasal swelling relief
  • Coated tablets are easily portable, so you can have Advil congestion relief ready whenever you need it
  • Nighttime or Daytime sinus medicine for adults and children 12 years and older

Boiron Chestal Honey Adult Cough Syrup, 6.7 Fl Oz (Pack of 1), Homeopathic Medicine for Cough and Chest Congestion

 in stock
21 new from $8.97
Free shipping
as of October 31, 2021 7:28 am

Features

  • RELIEF FOR COUGH & CHEST CONGESTION: Chestal Honey is made with a blend of homeopathic active ingredients and 100% premium Acacia honey to that work to relieve all types of common coughs and loosen chest congestion.*
  • DAY & NIGHT RELIEF: Chestal Honey is your day and night solution, calming those dry, fitful coughs at bedtime, so they don't prevent sleep, but without drowsy side effects for the day.
  • FOR THE WHOLE FAMILY: Recommended for everyone ages 2 and up, Chestal Honey is available for both adults and children in 6.7 fl oz bottles.
  • HELP YOUR BODY THE NATURAL WAY: Homeopathic medicine uses highly diluted biological, botanical, or mineral substances to relieve symptoms. Our cough syrups work with your body without the risk of contraindications, or known drug interactions.
  • A BETTER WAY: At Boiron, we believe there's a better way to feel better. Since 1932, the Boiron family has been dedicated to providing the purest medicines using sustainable practices. As world leader in homeopathic medicines, quality has always been our passion and you well-being is our goal.

Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Tablets, 20 ct

 in stock
6 new from $5.94
Free shipping
as of October 31, 2021 7:28 am

Features

  • 20-count of Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Medicine Tablets to temporarily relieve sinus pressure and sinus congestion for both day and night
  • Each multi-pack contains 20 tablets of nasal decongestant, with 12 Daytime and 8 Nighttime tablets for powerful symptom relief throughout the day and while you sleep
  • Each daytime and nighttime dose contains 10 milligrams of the nasal decongestant phenylephrine HCl per tablet and each nighttime dose also contains 25 milligrams per tablet of the antihistamine diphenhydramine HCl
  • Both formulas help relieve sinus pressure and sinus congestion, and nasal congestion due to the common cold, hay fever, or upper respiratory allergies. Nighttime tablets also relieve sneezing, runny nose, itchy, watery eyes and itchy throat or nose
  • From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum-strength formula can be used by adults and children 12 years and older for powerful symptom relief

Pelvic Congestion Syndrome - Chronic Pelvic Pain and Pelvic Venous Disorders

 in stock
10 new from $17.08
5 used from $17.07
Free shipping
as of October 31, 2021 7:28 am

Features

LanguageEnglish
Number Of Pages136
Publication Date2019-10-07T00:00:01Z

Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant, 24 ct

 in stock
7 new from $5.49
Free shipping
as of October 31, 2021 7:28 am

Features

  • 24-count box of Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant Tablets provide powerful relief of sinus pain, sinus pressure, nasal congestion and headaches
  • Each caplet contains 5 milligrams of the decongestant phenylephrine HCl and 325 milligrams of acetaminophen, a pain reliever and fever reducer
  • This sinus congestion & pain medicine also temporarily relieves nasal congestion associated with hay fever, upper respiratory allergies and the common cold
  • The non-drowsy decongestant helps promotes sinus drainage, temporarily reduces fever and helps relieve headaches and minor aches and pain
  • From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum strength formula can be used by adults and children 12 years and older for powerful symptom relief

Mucinex Fast-Max Day Time Cold & Flu and Night Time Cold & Flu Medicine, 30 Caplets, Maximum Strength All in One Multi Symptom Relief for Congestion, Sore Throat, Headache, Cough and Reduces Fever

 in stock
2 new from $29.99
as of October 31, 2021 7:28 am

Features

  • MUCINEX FAST-MAX: Maximum strength multi-symptom relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful relief of Mucinex
  • DAY TIME SYMPTOMS TREATED: Maximum strength day time cold and flu non-drowsy caplets relieve cough, chest, nasal & sinus congestion that can cause mucus buildup, sinus pressure, reduces fever, body pain & headache and sore throat
  • NIGHT TIME SYMPTOMS TREATED: Maximum strength night time cold and flu chaplets relieve cough, nasal congestion that leads to the stuffy nose, reduces fever, body pain & headache, sneezing, runny nose and sore & itchy throat
  • DAY TIME ACTIVE INGREDIENTS PER CAPLET: Acetaminophen - 325 mg pain reliever and fever reducer; Phenylephrine HCI - 5 mg nasal decongestant; Dextromethorphan HBr - 10 mg cough suppressant; Guaifenesin - 200 mg expectorant/thins and loosens mucus
  • NIGHT TIME ACTIVE INGREDIENTS PER CAPLET: Acetaminophen - 325 mg pain reliever and fever reducer; Phenylephrine HCI - 5 mg nasal decongestant; Diphenhydramine HCI - 12.5 mg cough suppressant/antihistamine

Vicks Sinex Severe Sinus and Chest Congestion, 24 LiquiCaps - Pain and Headache Relief, Non-Drowsy

 in stock
5 new from $9.70
Free shipping
as of October 31, 2021 7:28 am

Features

  • ALL-IN-ONE SINUS RELIEF
  • FAST RELIEF OF SINUS SYMPTOMS such as sinus pressure, sinus headache and pain, sinus congestion, stuffy nose
  • THINS AND LOOSENS MUCUS
  • MAXIMUM STRENGTH MEDICINE
  • TRUSTED RELIEF from the makers of Vicks

Advil Sinus Congestion & Pain Relief (50 Count Packets), Non-Drowsy, 200mg Ibuprofen Pain Reliever/Fever & Nasal Decongestant, One Tablet Dose

 in stock
12 new from $22.48
Free shipping
as of October 31, 2021 7:28 am

Features

  • One package of 50 coated tablets of Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl
  • Advil ibuprofen 200mg pain medicine for adults temporarily relieves fever, minor body aches and headache
  • Phenylephrine HCl 10 mg tablets provide sinus pressure relief, nasal congestion relief and nasal swelling relief
  • Coated tablets are easily portable, so you can have Advil congestion relief ready whenever you need it
  • Nighttime or Daytime sinus medicine for adults and children 12 years and older